# SDR WX0A2016042973146

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 56,285 hours, 52,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT HEARD REAR LAVATORY SMOKE DETECTORS GOING OFF.  RAN QRH 26.9, FLIGHT ATTENDANT CONFIRMED VISUAL SMOKE WAS PRESENT, NOT THE TYPICAL SUMMERTIME SMELL.  SMOKE DISSIPATED UPON LANDING.  BURNING ELEC SMELL CAME BACK, CB`S PULLED IAW QRH.  PERFORMED CABIN ODOR & SMOKE WC 21-059-002.  FOUND LT ACM OVER SERVICED LEFT ACM IAW AMM 12-12-03.  VERIFIED RECIRCULATION FAN OPERATIONS CHECK GOOD IAW AMM 21-20-12.  PERFORMED AIR CONDITIONING WATER SEPARATOR & PACK BURN OUT PROCEDURES WORK 21-059-008.  BALLASTS CHANGED ROW 35 - 37 DEF IAW LOG PAGE 682648.
